I've been taking phenibut for a few months daily. I just want to be able to all about it with experienced and non judgemental people. I wanna stop and be apart or recovery
One forum I'm a member of has a group and google has an array of links. The first site I visited described the effects of cessation/withdrawal as "Brutal". I doubt you will get much from this site as it deals with FDA approved medications.
Sorry but I can't link to external sites (which is a good thing in this case as I wouldn't encourage anyone to even read about it). I'm not being judgemental as a former alcoholic and one time heroin addict, I'm in no position to preach to someone has found out a bit late that use leads to anything but fun.
Sorry but all I can do is wish you the very best. Steve
There is a site called CrazyMeds. They have a facebook support group as well a regular website. I think some folks on there have taken it. Best of luck to you. I have been wanting to try phenibut, however, I am a bit frightened by it.
Hi, try 'peaknootropics' website, and search for this page: PHENIBUT ADDICTION & WITHDRAWAL: SYMPTOMS AND PRECAUTIONS it is really informative and may be very helpful!
I was on phenibut every day for at least 18 months, latterly reaching daily doses of 5g or a bit more. I was also taking large amounts of kratom daily and internet diazepam, all to try to relieve my anxiety and racing thoughts (I was left to my own devices by the disgusting NHS).
I should have been as calm as anything, but I rarely was. I didn't know how I was ever going to get off such a high dose of phenibut, having read the warnings to take it for a maximum of three days followed by three days off as well as a far, far smaller dose.
How did I stop? Well it's certainly not a method I recommend, but it was out of my hands. I started buying "research chemicals" - three different "benzos". Almost straight away I started hallucinating. Some were mild and silly, such as people I know living in my garage and others were scary, such as thinking one of my friends was lying dead in the garage and searching through the mass of junk for him in the dark.
Anyway, after three weeks of these chemicals in my daily drug diet, I was eventually taken to a mental hospital after being in the local hospital, police cell and court cell - I was being charged with two incredibly minor 'assaults' while extremely ill in hospital with the hallucinations and don't remember them. You would think that a) the nurses would know how to treat a mental patient (I hadn't risked anyone's life) and b) that the police would have better things to do than arrest seriously ill people in hospital for laughable 'crimes'. The charges were dropped by the magistrate as I was considered 'temporarily insane' at the time of the 'offences'.
It took staff at the mental hospital a few days to bring me round and keep withdrawal symptoms at bay with (I think) 30mg of diazepam a day and the antihistamine for anxiety (Hydroxyzine?) when required.
By the time I was aware of what was going on (I had thought I was on holiday in Australia via entering old video footage, among many other strange things) I wasn't really craving for anything, not even tobacco. I must have forgotten that I smoked before so just stayed off it in hospital.
What happened was awful, but it was also very good because in one stroke I was clean of everything except the diazepam, which was now proper stuff and not internet lottery diazepam and I have been given a very generous tapering-off time.
What am I trying to say? Definitely don't take 'research chemicals' (anything could have happened - I did a lot of embarrassing things, but I could have been seriously hurt!), but a detox using a benzodiazepine for a few weeks might work. The psychiatrist hadn't heard of phenibut, so it might be difficult to get a doctor to prescribe a benzo as they are often reluctant to.
I had a Librium (chlordiazepoxide) detox from alcohol many years previously and have been clean from the demon drink ever since.
You get a huge dose for the first two days then it is reduced.
I told the psychiatrist that it might be dangerous just coming off so much phenibut just like that, but he said that as I was already off it there was no point of taking a reduced dose to taper off.
He seemed incredibly useless and I wouldn't trust his opinion on anything, but with the Almighty's help, I made it through another painful episode. After being transferred from the acute ward, I found that the patients were more helpful and supportive than most of the psychiatric nurses, but that's another story.
Sorry for all the tangents.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sinusitis - I am new here,t joined Support Group because I am desperate for some help and feedback.?
Updated 20 Mar 2011 • 2 answers
Updated 8 Dec 2014 • 3 answers
Updated 12 Nov 2017 • 1 answer
Updated 8 Oct 2018 • 1 answer
Updated 14 Nov 2018 • 2 answers